# SDR SWAA2024080522137

- Difficulty date: August 2, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N551WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30280
- Aircraft time: 70,628 hours, 43,726 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT ROW PLACARD CAPT. SIDE MISSING.<[01] INSTALLED MISSING LENS COVER COVER ON CAPT.'S SIDE EMERGENCY EXIT ROW SIGN. PER AMM 33-51-01.
